MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0929-6646(09)60260-6

Медицинская библиотека · Journal of the Formosan Medical Association = Taiwan yi zhi · 2007

Catatonia associated with coadministration of tramadol and meperidine.

Huang Si-Sheng, Jou Shaw-Hwa, Chiu Nan-Ying

Клинический случайСтатьяПеревод в очереди

Аннотация

Tramadol and meperidine are frequently prescribed medications in the management of oncologic patients. The pharmacologic interaction of these two drugs may induce mental disturbance. This was demonstrated by our case of a 39-year-old woman with gastric mucosa associated lymphoid tissue lymphoma (MALToma), stage III after chemotherapy. She was admitted to our medical ward with the complaint of abdominal pain. Pantoprazole 40 mg and tramadol 150 mg daily were prescribed with intravenous route after hospitalization. Two days later, the patient developed transient visual hallucinations and disorientation after additional injection of meperidine (25 mg). Six hours later, catatonic features appeared. The duty doctor stopped all the medications. Two days later, the catatonic features disappeared. From the clinical course, we suggest that the catatonia was caused by drug interactions between tramadol and meperidine. The pharmacodynamic mechanism might be related to the dopamine and serotonin systems.

Для цитирования: Huang Si-Sheng, Jou Shaw-Hwa, Chiu Nan-Ying. Catatonia associated with coadministration of tramadol and meperidine.. Journal of the Formosan Medical Association = Taiwan yi zhi. 2007. DOI: 10.1016/s0929-6646(09)60260-6.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.